# SDR F3LA2021090100063

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N723FR
- Make and model: Airbus A321-211
- Aircraft serial: 05640
- Aircraft time: 6,459 hours, 2,792 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 215TS13187
- Condition: Inoperative
- Location: Mlg
- Part time: 6,459 hours, 2,792 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT. LANDING GEAR WOULD NOT EXTEND, USED GRAVITY GEAR EXTENSION PER QRL.   REMOVED AND INSTALLED LANDING GEAR NORMAL CONTROL LEVER. OPS CHECK GOOD. REF TSM 32-31-00-810-809-A AND AMM 32-31-11-400-001-A.
